Volume 1, Issue 3
A Class of Two-Stage Implicit Hybrid Methods for Ordinary Equations

Geng Sun

DOI:

J. Comp. Math., 1 (1983), pp. 282-293

Published online: 1983-01

Preview Full PDF 179 1685
Export citation
  • Abstract

A k-step,(k+2)the order two-stage implicit hybird method which has all the advantages of Enright's method but not its principal disadvantages is proposed. A" Simple" approach to estimate the local trunction error is developed. Preliminary numerical results indicate that the hybird method compass favorably with Enright's method.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-282, author = {Geng Sun}, title = {A Class of Two-Stage Implicit Hybrid Methods for Ordinary Equations}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {3}, pages = {282--293}, abstract = { A k-step,(k+2)the order two-stage implicit hybird method which has all the advantages of Enright's method but not its principal disadvantages is proposed. A" Simple" approach to estimate the local trunction error is developed. Preliminary numerical results indicate that the hybird method compass favorably with Enright's method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9704.html} }
TY - JOUR T1 - A Class of Two-Stage Implicit Hybrid Methods for Ordinary Equations AU - Geng Sun JO - Journal of Computational Mathematics VL - 3 SP - 282 EP - 293 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9704.html KW - AB - A k-step,(k+2)the order two-stage implicit hybird method which has all the advantages of Enright's method but not its principal disadvantages is proposed. A" Simple" approach to estimate the local trunction error is developed. Preliminary numerical results indicate that the hybird method compass favorably with Enright's method.
Geng Sun. (1970). A Class of Two-Stage Implicit Hybrid Methods for Ordinary Equations. Journal of Computational Mathematics. 1 (3). 282-293. doi:
Copy to clipboard
The citation has been copied to your clipboard